# SDR COMA0060702

- Difficulty date: August 29, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N969CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7141
- Aircraft time: 10,174 hours, 9,432 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 1768
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 12,416 hours, 11,894 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED MESSAGE.  REPLACED THE RIGHT HAND BPSU.
